# SDR SWAA061614

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 55,898 hours, 51,314 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Part number: 654645262A
- Part serial: MA3141
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLIGHT VIBRATION IN FLIGHT ON LT WING INBOARD GROUND SPOILER.  REMOVED AND REPLACED LT INBOARD GROUND SPOILER PER MM.
